# SDR EBVR20180329001

- Difficulty date: March 20, 2018
- Submitted: March 29, 2018
- Operation: General aviation
- Aircraft: PH-LA
- Make and model: Amd FALCON900EX
- Aircraft serial: 054
- Aircraft time: 3,615 cycles
- System (JASC): 3400 · Navigation System
- Part: Knob
- Condition: Loose
- Location: Iac
- Component: Iac, Hnywl
- Component part number: 701730045126
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

THE AIRCRAFT DEPARTED AND DURING TAKEOFF, HAD SEVERAL PARAMETER FAILURES.  ABORTED THE TAKEOFF.  MAINTENANCE NOTICED THE SYSTEM WORKING AND TROUBLESHOT THE SYSTEM BY ANALYZING THE FAULT CODES TO A BUSS FAILURE. SINCE THE SYSTEM WAS WORKING, SHUT DOWN POWER TO RERACK ALL THREE IACS AND NOTICED THE NUMBER 3 IAC KNURL KNOB WAS LOOSE.  TIGHTEN THE KNOB AND THE SYSTEM PASSED A FUNCTIONAL TEST. .
